# SDR WRXR20250325003

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: CC670110015
- Part serial: N476421
- Condition: Dented
- Location: Zone 500 Spoiler
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT DISCOVERED ON UNDERSIDE OF LEFT WING INBOARD GROUND SPOILER, PENETRATING SURFACE COATING. DENT DIMENSIONS 0.4" LONG X 0.4" WIDE X .023" DEEP.
